# SDR AALA202510230177

- Difficulty date: October 22, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N939NN
- Make and model: Boeing 737823
- Aircraft serial: 33491
- Aircraft time: 35,220 hours, 14,503 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WEAR TO UPPER FUSELAGE SKIN FROM BS 1134 TO BS 1156, BETWEEN S3R AND S5R. REPAIRED SKIN PER EA 368617.
